Jump to content
SurvivingAntidepressants.org is temporarily closed to new registrations until 1 March ×

What’s being done?


Terry4949

Recommended Posts

I have been suffering for what seems forever , I have been on here for 2 years now and witness so much suffering from other people , there are so many forums now of people who have or are in such distress from a/ds or benzos , people have been recovering for 10 years or more and some have not recovered at all , what I want to know is with all this data over the last few years coming out , and the medical profession now realising that there is a huge problem and that people are suffering intolerable symptoms , why is there no progress in trying to help people , why is there no research into how to fix this , dr David Healy and others have brought this to attention so long ago , yet they continue to tell us what we all ready know , when are the so called scientists going to help us with some break through , we do it for cancer etc , but I am sure there are as many people suffering severe cns problems as there is other severe problems , alto strata started this site many years ago to help people withdraw safely and to do least harm , but in all her years has she seen any medical break through to help sufferes , people who have had cancer , heart , plus other illnesses 10 years ago have seen major improvements with the technology available , so why are we so far away from find something to aid us in everyday living , I am just surviving to me death would be a welcome release , but if I took my own life , they would say that I had been suffering with depression , not that I had been suffering a protracted withdrawel from an antidepressant that makes normal depression look like child’s play , will it still be like this in 5 years time , just leaving people to suffer and in the end more lives lost through suicide , where is all the research and trials for us or are we not important enough , 

 

2001 to jan 2015 Effexor 150 mg 

jan 2015 15 mg mirtazapine 20 mg quetiapine 

feb 2015 quetiapine stopped 

feb 2015 30 mg of citalopram added 

feb 2015 mirtazapine increased to 30 mg 

july 2015 citalopram stopped 

sept 2015 200mg of pregabalin 

jan 2017 mirtazapine stopped

jan 2017 20 mg fluoxetine

march 2017 all meds stopped 

Link to comment
  • ChessieCat changed the title to What’s being done?

Also , how do we know if this is withdrawel and not neurotoxicity and that it’s actually permant harm done by the meds , I have been in this state for 4 long years no windows endless suffering I was like this for the last 2 years while on venalaxafine so a slow taper would not have made any different to my daily torture, even if I did reinstate It would not have eased my suffering as I was in hell on it , let’s say the med is actually causing you the problem toxic , and you start to do a long slow taper over 2 years are you not making things worse by keep taking the thing that’s poisoning you , I am not saying it’s safe to go off c/ t but it’s different if you feel well and withdraw slowly , but if your body and brain is on fire when taking a medication how do we determine the difference , 

2001 to jan 2015 Effexor 150 mg 

jan 2015 15 mg mirtazapine 20 mg quetiapine 

feb 2015 quetiapine stopped 

feb 2015 30 mg of citalopram added 

feb 2015 mirtazapine increased to 30 mg 

july 2015 citalopram stopped 

sept 2015 200mg of pregabalin 

jan 2017 mirtazapine stopped

jan 2017 20 mg fluoxetine

march 2017 all meds stopped 

Link to comment

 

I feel for you and agree we so badly need change and help.  I had an adverse reaction to Celexa and cold turkeyed it was utter hell. 

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to comment
16 minutes ago, UnfoldingSky said:

 

I feel for you and agree we so badly need change and help.  I had an adverse reaction to Celexa and cold turkeyed it was utter hell. 

Thanks for replying  unfoldingsky , I feel I can’t go on anymore the depression is killing me , apathy sadness emotions are all to much for to long , I have waited for recovery but nothing all I do now is think about death to stop this suffering , no light at the end of the tunnel

2001 to jan 2015 Effexor 150 mg 

jan 2015 15 mg mirtazapine 20 mg quetiapine 

feb 2015 quetiapine stopped 

feb 2015 30 mg of citalopram added 

feb 2015 mirtazapine increased to 30 mg 

july 2015 citalopram stopped 

sept 2015 200mg of pregabalin 

jan 2017 mirtazapine stopped

jan 2017 20 mg fluoxetine

march 2017 all meds stopped 

Link to comment

Terry, I can feel your pain, and it just breaks my heart.  After reading this gave it some thought and am thinking what we need is a site devoted to political activism to get things done around issues with ADs and other pills.  I know there is a group for benzos, in the UK, but we could so use others for other sorts of pills or even a large umbrella group for them all.  I know it's not the same situation, but the victims of Thalidomide organized into a group at least in my country and I feel we would be much stronger and less easy to ignore if we did same.

 

I just read in the UK they are asking for an inquest about benzos, demanding they do something about the harm from them.  Something like that for other kinds of pills has to happen too.

 

We could use so many other things like you said research, compensation for what's happened, many people I'm sure could use home care services (as long as they are not from mental health types who will try to push more pills), have someone help with meals, respite centers where people could go to get a break and so on.

 

Please try hard to hang on, I had such horrible symptoms, akathisia, dissociation, feelings of terror, and on and on, and I'm so much better, it really can get better.  Feel free to pm me if you wish to talk and I will be back here to discuss more.  Also keep in mind we don't know for sure what may be in the works, I think I read Healy said so many are trying to find a fix for this. 

 

With care,

 

US

I am not a medical professional and nothing I say is a medical opinion or meant to be medical advice, please seek a competent and trusted medical professional to consult for all medical decisions.

 

Link to comment
  • 3 months later...

Feel I have neurotoxicity too and was just waiting on time to heal but it never has...is there nothing to do for it?

Rx'd 1-2mg Clonazepam for anxiety April 2016 (after one panic attack); asked to be taken down off of it due to it being benzo (I didn't do my research)...Placed on 10mg Lexapro-had reaction (crying hysterically, digestive issues, mood swings) to it; taken off (May '16) ; took myself down off Clonaz from 1 1.5 to .5 (probably last of May) in relatively short time (didn't know better); threw me into tailspin-no sleep for a week, dizzy, brain fog/dp/dr; went to another doctor who knew that Lex had helped me years ago (2014; 40mg) so pushed me to get to 40mg; stayed on for three months June-Aug; sick to death; quit doctor went to Psych PA who brought it down to 10mg  (end of Aug) and added 5mg Buspar x2/day; was okay for awhile then crying spells returned-same symptoms experienced as I did when on med; pysch took me off Lex; (Sept 19th); took myself off Buspar thinking it had made heart run/tachy (latter Sept); currently only on .5 Clonaz and miserable (weakness daily, apathy, anxious, tachycardia, occasional high bp, spacey, brain fog/dp/dr.)

 

Breakdown of Escialopram use: 10mg in May for one week; discontinued due to horrible side effects;

Placed back on Escitalopram in latter May, early June by doctor who knew it had worked for me in the past...pushed me from May to August to get to 40mg; all the while symptoms and my complaining to doctor-kept pushing me. 

Went to psych PA who took me down from 40 to 10 that initial visit added Buspar 5mg x 2; felt a little clearer; then began feeling crying spells again. Doctor ct'd me -told me "Try to see how you feel after one week without it". All this time, I had been emailing him to let him know my symptoms and he basically told me to stop; quit him and found a PA who has been overseeing my care-he's an advocate of meds though...thinks there is no tolerance on Clonazepam.

Link to comment
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy